# SDR SIMA2020011506004

- Difficulty date: January 6, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 21,684 hours, 15,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WEB/FLOOR @ F.S. 193.00 O/B OF ADG RETRACTION PUMP, HAS EVIDENCE OF A CRACK. -C/A-REPAIRED IAW SRM 53-11-43-201-001-A01
